loading, one second please...

Extra Strength Acetaminophen

Reviewing: Equate Extra Strength Acetaminophen  |  Rating:
karlawmcdonald By karlawmcdonald on
Badge: Publisher | Level: 10 | Treatments Expertise:

This is another product we keep on hand at all times in our home. It is a generic version of Tylenol and is just as effective. It can be bought at any Wal-Mart and in all honesty, we have found all Equate brand products o be just as good as the brand name versions.

The "Extra Strength" is aspirin free and is 500 mg each caplet, it is great for a fever reducer, minor pain reliever such as tooth aches, headache, menstrual cramps, muscle aches, the common cold and more.

In todays economy, why pay more for something just because of a brand name, when you can buy something for less than half of the price that works just as well? This one does, it contains all of the same ingredients and comes in a caplet, making it easier to swallow.

Keep in mind, some pain medications already contain acetaminophen and it is potentially unhealthy to take more than recommended during a 24 hour period, so be sure and check with your pharmacist about any prescription medications you may already be taking.